# SDR AALA20110826TUL08

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Fitting
- Part number: 146N53127
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT G4 GALLEY MOUNT SUPPORT FITTING HAS TWO (2) DRILL STARTS IN UPPER SURFACE OF FITTING.  REMOVED DAMAGED FITTING AND INSTALLED NEW FITTING IAW SRM 51-10-02-0G.
